Skip to main content
main-content
Top

Tip

Swipe om te navigeren naar een ander artikel

01-02-2014 | Case Report | Uitgave 2/2014 Open Access

Netherlands Heart Journal 2/2014

ST-segment elevation associated with allergic reaction to echocardiographic contrast agent administration

Tijdschrift:
Netherlands Heart Journal > Uitgave 2/2014
Auteurs:
AG. van Ginkel, BJ. Sorgdrager, M. A. de Graaf, I. Karalis, N. Ajmone Marsan
Belangrijke opmerkingen
The questions can be answered after the article has been published in print. You have to log in to: www.​cvoi.​nl.

Abstract

We report a case of an allergic reaction after the administration of an echocardiographic contrast agent which resulted in ST-segment elevation. Hypersensitivity and allergic reactions are known causes of acute cardiovascular events. However, only limited reports are available which suggest the exact mechanism of the occurrence of angina or myocardial infarction during severe allergic reactions. In our case, through invasive imaging (coronary angiography and IVUS) we have shown for the first time a transient coronary spasm in the absence of intra-coronary thrombus and only minimal neointimal hyperplasia.

Onze productaanbevelingen

Netherlands Heart Journal

Het Netherlands Heart Journal wordt uitgegeven in samenwerking met de Nederlandse Vereniging voor Cardiologie en de Nederlandse Hartstichting. Het tijdschrift is Engelstalig en wordt gratis beschikbaa ...

Literatuur
Over dit artikel

Andere artikelen Uitgave 2/2014

Netherlands Heart Journal 2/2014 Naar de uitgave